Alert archive / Tennessee / High Wind Watches in 2017

High Wind Watch 3, NWS Morristown, TN

October 7, 20175 counties in Tennessee

NWS Morristown, TN issued this high wind watch at Oct 7, 2017, 3:34 PM EDT for 5 counties in Tennessee. It took effect at Oct 8, 2017, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 7, 2017, 3:34 PM EDT (19:34 UTC)
In effect from
Oct 8, 2017, 2:00 PM EDT
Expired
Oct 8, 2017, 3:38 AM EDT
In force
Issued by
NWS Morristown, TN

Counties Blount County, TN, Cocke County, TN, Greene County, TN, Monroe County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 42 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

017 
WWUS74 KMRX 071934
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
334 PM EDT Sat Oct 7 2017

...Windy conditions will develop across East Tennessee, Southwest
Virginia, and Southwest North Carolina Sunday afternoon through 
Sunday night...

.The remnants of Hurricane Nate will move northeastward across
Alabama and approach East Tennessee on Sunday afternoon. As the
system moves through the region, windy conditions will develop on
Sunday afternoon and continue through Sunday night with the
highest wind gusts possible across the higher elevations of the
mountains. The combination of wet soil and gusty winds will result
in some downed trees and isolated power outages...especially
across the higher elevations.

NCZ060-061-TNZ012>014-035>037-067-068-081>086-098>102-080400-
/O.NEW.KMRX.WI.Y.0021.171008T1800Z-171009T0900Z/
Cherokee-Clay-Scott TN-Campbell-Claiborne-Morgan-Anderson-Union-
Roane-Loudon-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-
Northwest Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-
Including the cities of Murphy, Hayesville, Oneida, La Follette, 
Tazewell, Wartburg, Clinton, Oak Ridge, Maynardville, Kingston, 
Lenoir City, Dunlap, Pikeville, Dayton, Decatur, Athens, 
Madisonville, Jasper, Chattanooga, Cleveland, Benton, 
and Ducktown
334 PM EDT Sat Oct 7 2017 /234 PM CDT Sat Oct 7 2017/

...WIND ADVISORY IN EFFECT FROM 2 PM EDT /1 PM CDT/ SUNDAY TO
5 AM EDT /4 AM CDT/ MONDAY...

The National Weather Service in Morristown has issued a Wind
Advisory, which is in effect from 2 PM EDT /1 PM CDT/ Sunday to
5 AM EDT /4 AM CDT/ Monday. 

* EVENT...South to southeast winds between 20 to 30 mph with gusts
  to 45 mph.

* TIMING...Sunday afternoon through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power
  lines causing isolated power outages. Loose outdoor objects
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ015>017-038>040-042-044-046-069>071-073-VAZ001-002-005-006-008-
080400-
/O.NEW.KMRX.WI.Y.0021.171008T2100Z-171009T1200Z/
Hancock-Hawkins-Sullivan-Grainger-Hamblen-Northwest Cocke-
Northwest Greene-Washington TN-Northwest Carter-Knox-Jefferson-
NW Blount-North Sevier-Lee-Wise-Scott-Russell-Washington-
Including the cities of Sneedville, Rogersville, Kingsport, 
Bristol, Rutledge, Morristown, Newport, Greeneville, 
Johnson City, Elizabethton, Knoxville, Dandridge, Maryville, 
Sevierville, Jonesville, Wise, Norton, Gate City, Lebanon, 
and Abingdon
334 PM EDT Sat Oct 7 2017

...WIND ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 8 AM EDT MONDAY...

The National Weather Service in Morristown has issued a Wind
Advisory, which is in effect from 5 PM Sunday to 8 AM EDT Monday.

* EVENT...South to southeast winds between 15 to 25 mph with 
  gusts to 40 mph.

* TIMING...Sunday evening through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power
  lines causing isolated power outages. Loose outdoor objects
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ018-045-047-080400-
/O.NEW.KMRX.WI.Y.0021.171008T2100Z-171009T1200Z/
Johnson-Unicoi-Southeast Carter-
Including the cities of Mountain City, Erwin, and Roan Mountain
334 PM EDT Sat Oct 7 2017

...WIND ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 8 AM EDT MONDAY...

The National Weather Service in Morristown has issued a Wind
Advisory, which is in effect from 5 PM Sunday to 8 AM EDT Monday.

* EVENT...South to southeast winds between 20 to 30 mph with gusts
  to 50 mph.

* TIMING...Sunday evening through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power
  lines causing isolated power outages. Loose outdoor objects
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ041-043-072-074-087-080400-
/O.NEW.KMRX.HW.A.0003.171008T1800Z-171009T1200Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Cades Cove, 
Gatlinburg, and Coker Creek
334 PM EDT Sat Oct 7 2017

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

The National Weather Service in Morristown has issued a High Wind
Watch, which is in effect from Sunday afternoon through Monday
morning. 

* EVENT...South to southeast winds between 30 to 40 mph with gusts
  to 60 mph.

* TIMING...Sunday afternoon through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power
  lines resulting in power outages. Loose outdoor objects should 
  be secured. Motorists should be cautious driving high profile 
  vehicles in these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...and/or
gusts of 58 mph or stronger may occur.  Continue to monitor the
latest forecasts.

&&

$$
2 follow-up statements
429 
WWUS74 KMRX 080127
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
927 PM EDT Sat Oct 7 2017

...Windy conditions will develop across East Tennessee, Southwest
Virginia, and Southwest North Carolina Sunday afternoon through
Sunday night...

.The remnants of Hurricane Nate will move northeastward across
Alabama and approach East Tennessee on Sunday afternoon. As the
system moves through the region, windy conditions will develop on
Sunday afternoon and continue through Sunday night with the
highest wind gusts possible across the higher elevations of the
mountains. The combination of wet soil and gusty winds will
result in some downed trees and isolated power outages...
especially across the higher elevations.

NCZ060-061-TNZ012>014-035>037-067-068-081>086-098>102-080900-
/O.CON.KMRX.WI.Y.0021.171008T1800Z-171009T0900Z/
Cherokee-Clay-Scott TN-Campbell-Claiborne-Morgan-Anderson-Union-
Roane-Loudon-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-
Northwest Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-
Including the cities of Murphy, Hayesville, Oneida, La Follette, 
Tazewell, Wartburg, Clinton, Oak Ridge, Maynardville, Kingston, 
Lenoir City, Dunlap, Pikeville, Dayton, Decatur, Athens, 
Madisonville, Jasper, Chattanooga, Cleveland, Benton, 
and Ducktown
927 PM EDT Sat Oct 7 2017 /827 PM CDT Sat Oct 7 2017/

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
SUNDAY TO 5 AM EDT /4 AM CDT/ MONDAY...

* EVENT...South to southeast winds between 20 to 30 mph with 
  gusts to 45 mph. 

* TIMING...Sunday afternoon through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines causing isolated power outages. Loose outdoor objects 
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ015>017-038>040-042-044-046-069>071-073-VAZ001-002-005-006-008-
080900-
/O.CON.KMRX.WI.Y.0021.171008T2100Z-171009T1200Z/
Hancock-Hawkins-Sullivan-Grainger-Hamblen-Northwest Cocke-
Northwest Greene-Washington TN-Northwest Carter-Knox-Jefferson-
NW Blount-North Sevier-Lee-Wise-Scott-Russell-Washington-
Including the cities of Sneedville, Rogersville, Kingsport, 
Bristol, Rutledge, Morristown, Newport, Greeneville, 
Johnson City, Elizabethton, Knoxville, Dandridge, Maryville, 
Sevierville, Jonesville, Wise, Norton, Gate City, Lebanon, 
and Abingdon
927 PM EDT Sat Oct 7 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 8 AM EDT
MONDAY...

* EVENT...South to southeast winds between 15 to 25 mph with 
  gusts to 40 mph. 

* TIMING...Sunday evening through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines causing isolated power outages. Loose outdoor objects 
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ018-045-047-080900-
/O.CON.KMRX.WI.Y.0021.171008T2100Z-171009T1200Z/
Johnson-Unicoi-Southeast Carter-
Including the cities of Mountain City, Erwin, and Roan Mountain
927 PM EDT Sat Oct 7 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 8 AM EDT
MONDAY...

* EVENT...South to southeast winds between 20 to 30 mph with 
  gusts to 50 mph. 

* TIMING...Sunday evening through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines causing isolated power outages. Loose outdoor objects 
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ041-043-072-074-087-080900-
/O.CON.KMRX.HW.A.0003.171008T1800Z-171009T1200Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Cades Cove, 
Gatlinburg, and Coker Creek
927 PM EDT Sat Oct 7 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

* EVENT...South to southeast winds between 30 to 40 mph with 
  gusts to 60 mph. 

* TIMING...Sunday afternoon through Sunday night.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines resulting in power outages. Loose outdoor objects should 
  be secured. Motorists should be cautious driving high profile 
  vehicles in these conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...and/or
gusts of 58 mph or stronger may occur.  Continue to monitor the
latest forecasts.

&&

$$
860 
WWUS74 KMRX 080738
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
338 AM EDT Sun Oct 8 2017

...Windy conditions will develop across East Tennessee, Southwest
Virginia, and Southwest North Carolina this afternoon through 
much of tonight...

.The remnants of Hurricane Nate will move northeastward across
Alabama and approach East Tennessee this afternoon. As the system
moves through the region, windy conditions will develop on this 
afternoon and continue through tonight with the highest wind gusts
possible across the higher elevations of the mountains. The 
combination of wet soil and gusty winds may result in some downed 
trees and isolated power outages... especially across the higher 
elevations.

TNZ041-043-072-074-087-081600-
/O.UPG.KMRX.HW.A.0003.171008T1800Z-171009T1200Z/
/O.NEW.KMRX.HW.W.0002.171008T2000Z-171009T0800Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Cades Cove, 
Gatlinburg, and Coker Creek
338 AM EDT Sun Oct 8 2017

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
EDT MONDAY...

The National Weather Service in Morristown has issued a High Wind
Warning, which is in effect from 4 PM this afternoon to 4 AM EDT
Monday. The High Wind Watch is no longer in effect. 

* EVENT...South to southeast winds between 20 to 35 mph with gusts
  to 60 mph especially over the higher elevations and foothills. 

* TIMING...This afternoon until late tonight.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines resulting in power outages. Loose outdoor objects should 
  be secured. Motorists should be cautious driving high profile 
  vehicles in these conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages. 
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

NCZ060-061-TNZ012>014-035>037-067-068-081>086-098>102-081600-
/O.EXT.KMRX.WI.Y.0021.171008T2000Z-171009T0800Z/
Cherokee-Clay-Scott TN-Campbell-Claiborne-Morgan-Anderson-Union-
Roane-Loudon-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-
Northwest Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-
Including the cities of Murphy, Hayesville, Oneida, La Follette, 
Tazewell, Wartburg, Clinton, Oak Ridge, Maynardville, Kingston, 
Lenoir City, Dunlap, Pikeville, Dayton, Decatur, Athens, 
Madisonville, Jasper, Chattanooga, Cleveland, Benton, 
and Ducktown
338 AM EDT Sun Oct 8 2017 /238 AM CDT Sun Oct 8 2017/

...WIND ADVISORY NOW IN EFFECT FROM 4 PM EDT /3 PM CDT/ THIS
AFTERNOON TO 4 AM EDT /3 AM CDT/ MONDAY...

* EVENT...South to southeast winds between 15 to 30 mph with gusts
  up to 45 mph. 

* TIMING...This afternoon until late tonight.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines causing isolated power outages. Loose outdoor objects 
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ015>017-038>040-042-044-046-069>071-073-VAZ001-002-005-006-008-
081600-
/O.EXT.KMRX.WI.Y.0021.171008T2200Z-171009T0800Z/
Hancock-Hawkins-Sullivan-Grainger-Hamblen-Northwest Cocke-
Northwest Greene-Washington TN-Northwest Carter-Knox-Jefferson-
NW Blount-North Sevier-Lee-Wise-Scott-Russell-Washington-
Including the cities of Sneedville, Rogersville, Kingsport, 
Bristol, Rutledge, Morristown, Newport, Greeneville, 
Johnson City, Elizabethton, Knoxville, Dandridge, Maryville, 
Sevierville, Jonesville, Wise, Norton, Gate City, Lebanon, 
and Abingdon
338 AM EDT Sun Oct 8 2017

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT
MONDAY...

* EVENT...South to southeast winds between 15 to 25 mph with 
  gusts to 40 mph. 

* TIMING...Sunday evening until late tonight.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines causing isolated power outages. Loose outdoor objects 
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

TNZ018-045-047-081600-
/O.EXT.KMRX.WI.Y.0021.171008T2200Z-171009T0800Z/
Johnson-Unicoi-Southeast Carter-
Including the cities of Mountain City, Erwin, and Roan Mountain
338 AM EDT Sun Oct 8 2017

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT
MONDAY...

* EVENT...South to southeast winds between 20 to 30 mph with gusts
  to 50 mph especially over the higher elevations and foothills. 

* TIMING...This evening until late tonight.

* IMPACTS...Windy conditions may down trees, branches, and power 
  lines causing isolated power outages. Loose outdoor objects 
  should be secured. Driving high profile vehicles in these 
  conditions may be difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind watch went out at Oct 7, 1:37 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Oct 7, 1:37 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
137 PM EDT Sat Oct 7 2017

.AVIATION...Model forecasts bring some deeper moisture north ahead
of the tropical system over the Northern Gulf of Mexico. The
greatest impact for flight operations would be seen at cha where
flight condition should drop into mvfr range shortly after 00z
Sunday and continue almost through the end of the forecast period.
There may even be some periods of ifr weather due to showers, fog,
and lower ceilings late tonight into Sunday morning. Farther
northeast at tys and tri; will be a little more difficult to
forecast with a downsloping flow keeping ceilings a little higher
along with better visibility in lighter rain showers. At this
time, tried to keep these terminals in vfr conditions for much of
the forecast. However, mvfr weather will be possible if the cross
terrain flow is a little weaker than expected.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&
Hazardous weather outlook, Oct 7, 10:38 AM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
1038 AM EDT Sat Oct 7 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-081445-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
1038 AM EDT Sat Oct 7 2017 /938 AM CDT Sat Oct 7 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The remnants of Nate are expected to bring periods of moderate to
heavy rain on Sunday and Sunday night. Total rainfall amounts of
2 to 4 inches are expected for most locations. Locally higher
amounts of 3 and 5 inches are possible at a few locations across
Southeast Tennessee and Southwest North Carolina. This may result
in some localized flooding. Also of concern will be increased
winds Sunday evening into Monday morning. Sustained winds of 15 to
25 mph with higher gusts will be possible. The strongest winds
will be over Southeast TN and across higher elevations with wind
speeds of 20 to 30 mph possible and gusts up to 45 mph.

In addition, rivers with headwaters in North Carolina such as the
French Broad, Pigeon, and Nolichucky may have river rises near or
above flood stage on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Sunday night.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 3:34 PM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more36 hr

Nearby

High Wind Watches in Tennessee, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.